# SDR CA040315006

- Difficulty date: August 27, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 9,822 hours
- Engine: Lyc LTS101600A2
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 43012354
- Part serial: 29974
- Condition: Failed
- Location: Overspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN ROTOR RPM WAS FOUND TO OSCILLATE DURING CRUISE FLIGHT AND SOMETIMES DROOP DOWN -5 RPM NR.   REPLACING FUEL CONTROL UNIT, FUEL PUMP AND GOVERNOR DID NOT HELP THE PROBLEM.   REPLACING THE OVERSPEED GOVERNOR ELIMINATED ALL SYMPTOMS.
